# SDR CA120405004

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, BOTH THRUST LEVERS WERE RETARDED TO IDLE. THE RT ENGINE FLAMEDOUT.  THE CREW ELECTED TO CONTINUE WITH THE APPROACH SINGLE ENGINE.  THE CUSTOMER IS REQUESTING TROUBLESHOOTING GUIDE LINES.  ACFT WAS 5.5 HRS INTO FLIGHT LEG, STARTING DESCENT FROM 14K.  BOTH ENGINE`S THROTTLES PULLED BACK TO IDLE PILOTS NOTICED MASTER CAUTION ALARM, GENERATOR & LOW OIL PRESSURE LIGHT ILLUMINATED FOR THE RT ENGINE.  PILOTS PULLED RT THROTTLE TO CUTOFF.  NO RESTART ATTEMPTED LANDED WITH LT ENGINE WITHOUT INCIDENT.  PILOTS NOTICED NO SURGE OR STALL DURING THE RT ENGINE SHUTDOWN.  ADEQUATE FUEL SUPPLY.  THE NR 2 ENGINE THROTTLE RIG HAS BEEN COMPLIED WITH AND WE JUST COMPLETED SUCCESSFUL ENGINE GROUND RUNS.  THE MAX AND CUT-OFF CUSHIONS ARE GOOD, IDLE SPEEDS ARE WITHIN SPEC, THE ENGINE ACHIEVED TAKEOFF POWER OF THE DAY TARGET N1.  ALL ENGINE PARAMETERS WERE NORMAL.
